Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 72, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 1:37 AM CDT for 9 counties in Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2010, 1:37 AM CDT (06:37 UTC)
- Expired
- Sep 8, 2010, 5:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atascosa County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Frio County, TX, Guadalupe County, TX, Kendall County, TX, Medina County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 84 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 1:52 AM CDT | FLASH FLOOD | 3 Nne Mcqueeney, TX | LINK ROAD AT HIGHWAY 46... YOUNGSFORD AT CREEK ROAD... AND SEVERAL OTHER LOW WATER CROSSINGS CLOSED. |
| Sep 8, 2:21 AM CDT | FLASH FLOOD | San Antonio, TX | SEVERAL HIGH WATER RESCUES ONGOING THROUGHOUT SAN ANTONIO. |
| Sep 8, 3:50 AM CDT | HEAVY RAIN 7.1 | 3 Wsw New Braunfels, TX | THE DRY COMAL CREEK WAS AT 16.4 FEET AND FLOODED. |
| Sep 8, 4:35 AM CDT | FLASH FLOOD | San Antonio, TX | THE CITY REPORTS THAT 40 ROADS REMAIN CLOSED ACROSS SAN ANTONIO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 707 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
040
WGUS54 KEWX 080637
FFWEWX
TXC013-029-031-091-163-187-259-325-493-081030-
/O.NEW.KEWX.FF.W.0072.100908T0637Z-100908T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
137 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ATASCOSA COUNTY...
BEXAR COUNTY...
SOUTH CENTRAL BLANCO COUNTY...
COMAL COUNTY...
NORTHERN FRIO COUNTY...
WESTERN GUADALUPE COUNTY...
SOUTHEASTERN KENDALL COUNTY...
MEDINA COUNTY...
NORTHWESTERN WILSON COUNTY...
* UNTIL 530 AM CDT.
* AT 124 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING
FROM A THUNDERSTORM COMPLEX THAT IS TRAINING OVER THE WARNED AREA.
* THE WARNED AREA COVERS MOST OF THE SAN ANTONIO METRO AREA...AND
INCLUDES THE NEARBY AREAS ALONG I-35 AND THE BALCONES ESCARPMENT
FROM SABINAL TO NEW BRAUNFELS.
VERY HEAVY RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WILL ACCUMULATE
TO 3-HOUR RAINFALL TOTALS OF 4 TO 7 INCHES OVERNIGHT. MOST OF THESE
HEAVY RAINS ARE OCCURRING OVER AN ALREADY SATURATED SOILS OR
PRE-EXISTING FLOODING. AREA STREAMS AND RIVERS ARE ALREADY
EXPERIENCING RAPID RISES AND MAY REQUIRE EVACUATIONS TO HIGHER
GROUND. OTHERWISE...OVERNIGHT TRAVEL IS STRONGLY DISCOURAGED UNLESS
ABSOLUTELY NECESSARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2935 9941 2960 9882 3011 9844 2962 9784
2904 9850 2890 9941
$$1 follow-up statement
603
WGUS74 KEWX 080743
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 AM CDT WED SEP 8 2010
TXC013-029-031-091-163-187-259-325-493-081030-
/O.CON.KEWX.FF.W.0072.000000T0000Z-100908T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLANCO TX-KENDALL TX-COMAL TX-GUADALUPE TX-BEXAR TX-MEDINA TX-
WILSON TX-ATASCOSA TX-FRIO TX-
243 AM CDT WED SEP 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
NORTHERN FRIO...NORTHWESTERN ATASCOSA...NORTHWESTERN WILSON...
MEDINA...BEXAR...WESTERN GUADALUPE...COMAL...SOUTHEASTERN KENDALL AND
SOUTH CENTRAL BLANCO COUNTIES...
AT 235 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A COMPLEX OF THUNDERSTORMS TRAINING ACROSS THE WARNING AREA.
THESE THUNDERSTORMS CONTINUE TO PRODUCE RAINFALL RATES OF 1 TO 3
INCHES PER HOUR...WITH 3-HOUR RAINFALL TOTALS OF 4 TO 7 INCHES
POSSIBLE IN SOME AREAS. THESE VERY HEAVY RAINFALL RATES ARE
OCCURRING OVER SATURATED SOILS AND ALREADY FLOODED AREAS.
THROUGH 4 AM...THE HEAVIEST RAINS ARE EXPECTED TO OCCUR ALONG AND
NORTH OF I-35 FROM DEVINE TO NEW BRAUNFELS. MAJOR URBAN FLOODING IS
EXPECTED OVER THE NORTHWEST PART OF THE SAN ANTONIO METRO AREA IN
THE NEXT FEW HOURS.
WIDESPREAD FLASH FLOODING AND ROAD CLOSURES HAVE BEEN REPORTED
ACROSS MOST OF THE WARNING AREA. RESIDENTS AND VISITORS NEAR LARGER
STREAMS AND RIVERS SHOULD MONITOR CONDITIONS CLOSELY AND BE PREPARED
TO EVACUATE IF NECESSARY. OTHERWISE...OVERNIGHT TRAVEL IS STRONGLY
DISCOURAGED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2935 9941 2960 9882 3011 9844 2962 9784
2904 9850 2890 9941
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 11:57 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Sep 7, 11:57 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1157 PM CDT TUE SEP 7 2010 .AVIATION... SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT TERMINALS ALONG THE I 35 CORRIDOR AS TROPICAL MOISTURE PUSHES NORTHWARD FROM THE GULF WHILE INTERACTING WITH OUTER BANDS OF FORMER TROPICAL STORM HERMINE. THIS ACTIVITY IS EXPECTED TO PERSIST THROUGH THE OVERNIGHT HOURS AND CONTINUING AT LEAST THROUGH MID MORNING ON WEDNESDAY. HOWEVER...A SECOND ROUND OF HEAVY SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON HOURS ALONG AND EAST OF I 35. TAF/LAMP...GFS LAMP AND NAM MOS AGREE ON IFR CONDITIONS FROM ABOUT 06Z THROUGH 10Z AND MVFR CONDITIONS FOR THE REST OF THE MORNING AND PART OF THE AFTERNOON. VFR CONDITIONS ARE EXPECTED TO COME BACK TO THE AREA AROUND 21Z/22Z AND GOING BACK TO MVFR AT ABOUT 02Z ON THURSDAY. WINDS SOUTHEAST AT 10 TO 15 KNOTS. && .PREV DISCUSSION... /ISSUED 827 PM CDT TUE SEP 7 2010/ UPDATE... TROPICAL DEPRESSION HERMINE LOCATED NEAR BRADY IS MOVING NORTH...NORTHWEST AT 20 MPH. RAIN BANDS WITH SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE NEAR AND EAST OF A BURNET TO PLEASANTON LINE...WITH THE HEAVIEST RAIN AND THUNDERSTORMS FROM NEAR BURNET TO GEORGETOWN AND AUSTIN... AND THEN EXTENDING SOUTH AND SOUTHWEST TO NEAR SAN MARCOS AND NEW BRAUNFELS. EXPECT THESE TRENDS TO CONTINUE FOR THE NEXT FEW HOURS. AFTER MIDNIGHT TONIGHT...WARM ADVECTION FROM THE SOUTH WILL CONTINUE IN WAKE OF HERMINE AND PROVIDE ENOUGH INSTABILITY TO ALLOW RAIN WITH SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE. LOCALLY HEAVY RAIN IS POSSIBLE. AS A RESULT WILL CONTINUE THE FLASH FLOOD WATCH FOR SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH NOON ON WEDNESDAY. RAIN CHANCES ARE EXPECTED TO CONTINUE IN THE DAY ON WEDNESDAY...AS DAYTIME HEATING AND MARGINAL INSTABILITY WILL FAVOR SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE. AS HERMINE CONTINUES TO MOVE NORTH AND THE 500 HPA TROF IS OVER THE SW U.S...WITH THE RIDGE ALOFT EAST OF SOUTH CENTRAL TEXAS...A WEAKNESS IN THE HEIGHT FIELD WILL CONTINUE. BY THURSDAY SLIGHTLY MORE STABLE CONDITIONS ARE FORECAST TO DEVELOP...HOWEVER A COMPOSITE OF SOLUTIONS SHOWS A WEAKENED HEIGHT FIELD CONTINUING OVER SOUTH CENTRAL TEXAS AS A PROGRESSIVE 500 HPA TROF MOVES ACROSS THE ROCKIES... PROVIDING MODERATE SOUTH TO SOUTHEAST WINDS. WITH DAYTIME HEATING IN THIS ENVIRONMENT...WIDELY SCATTERED SHOWERS ARE POSSIBLE THURSDAY. ON FRIDAY THE PROGRESSIVE 500 HPA TROF WILL MOVE NORTH OF SOUTH CENTRAL TEXAS...WITH THE SUBTROPICAL HIGH BEGINNING TO BUILD OVER THE AREA. THIS TREND WILL CONTINUE OVER THE WEEKEND WITH THE SUBTROPICAL HIGH OVER SOUTH CENTRAL TEXAS AND A SLIGHT WEAKNESS IN THE HEIGHT FIELD NORTHEAST OF THE AREA. WITH THIS TYPE OF SEPTEMBER WEATHER PATTERN...ISOLATED SHOWERS ARE POSSIBLE OVER THE EASTERN EDGE OF SOUTH CENTRAL TEXAS FRIDAY THROUGH SUNDAY...ASSOCIATED WITH MAINLY DAYTIME OR AFTERNOON SEA BREEZE SHOWERS. PREV DISCUSSION... /ISSUED 653 PM CDT TUE SEP 7 2010/ AVIATION... OUTER BANDS FROM HERMINE WILL CONTINUE TO PRODUCE MODERATE TO HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE I 35 CORRIDOR TONIGHT. ISOLATED TORNADOES ARE POSSIBLE AS WELL MAINLY OVER THE MOST EASTERN COUNTIES. THE SYSTEM IS FORECAST TO CONTINUE MOVING NORTHWARD TONIGHT AND TURN TOWARDS THE NORTH NORTHEAST OVERNIGHT AND WEDNESDAY. MVFR CONDITIONS ARE EXPECTED ACROSS ALL LOCAL SITES WITH THE EXCEPTION OF DRT FOR THE NEXT 3 TO 5 HOURS. AFTERWARD...IFR CONDITIONS ARE FORECAST TO PREVAIL AS CIGS GO BELOW 1000 FEET OVERNIGHT MAINLY ACROSS THE I 35 CORRIDOR. LIGHT TO MODERATE SHOWERS WILL PERSIST TONIGHT THROUGH WEDNESDAY MORNING. WEATHER CONDITIONS TO IMPROVE ABOUT 17Z/18Z AND BACK TO VFR/MVFR CONDITIONS FOR THE MOST AREAS. WINDS SOUTHEAST AT 10 TO 20 MPH WITH HIGHER GUSTS DURING SHOWERS OR THUNDERSTORMS. PREV DISCUSSION... /ISSUED 351 PM CDT TUE SEP 7 2010/ DISCUSSION... TROPICAL STORM HERMINE..NOW IN THE EASTERN HILL COUNTRY WILL CONTINUE TO MOVE NORTH NORTHWEST INTO CENTRAL TEXAS THIS EVENING. THE STORM WILL LEAVE A WIDE OPEN GULF AND DEEP TROPICAL MOISTURE IN ITS WAKE..RESULTING IN CONTINUED DEVELOPMENT OF TROPICAL SHOWERS AND ISOLATED THUNDERSTORMS. A FLASH FLOOD WATCH WILL CONTINUE THROUGH NOON TOMORROW AS LOCALIZED HEAVY RAINS ARE A POSSIBILITY.. ALTHOUGH THE AMOUNT OF HEAVY RAINS ASSOCIATED WITH TODAY'S TROPICAL BANDS ARE NOT EXPECTED TONIGHT AND WEDNESDAY. AN ADDITIONAL 2 TO 4 INCHES (LOCALLY HIGHER AMOUNTS TO 6 INCHES) MAY BE EXPECTED ALONG AND JUST EAST OF THE CENTER'S TRACK AS WELL AS ALONG THE ONSHORE RAIN BANDS OVER EASTERN SECTIONS OF THE CWA THROUGH NOON TOMORROW. BY THURSDAY AFTERNOON..PRECIPITABLE WATER VALUES FALL BELOW 2 INCHES OVER ALL BUT THE EXTREME EASTERN PORTIONS WHILE A BROAD HIGH PRESSURE AREA ALOFT SETTLES OVER THE AREA. WITH READINGS EXPECTED TO WARM INTO THE 90S..AFTERNOON HEATING WILL STILL HELP TO DEVELOP SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THURSDAY. AS RIDGING ALOFT CONTINUES TO BUILD FRIDAY..RAIN CHANCES WILL DIMINISH. THE RIDGE WILL HANG STRONG THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OTHER THAN A FEW SEA-BREEZE TYPE SHOWERS AND THUNDERSTORMS..LITTLE RAIN IS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 88 77 93 78 / 90 60 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 75 88 77 93 77 / 90 60 20 30 10 NEW BRAUNFELS MUNI AIRPORT 76 88 77 93 77 / 90 60 20 20 10 BURNET MUNI AIRPORT 72 87 75 91 76 / 90 60 20 20 10 DEL RIO INTL AIRPORT 73 91 77 94 77 / 50 20 20 10 10 GEORGETOWN MUNI AIRPORT 75 88 76 93 77 / 90 60 30 20 10 HONDO MUNI AIRPORT 76 88 77 93 76 / 80 50 20 20 10 SAN MARCOS MUNI AIRPORT 76 88 76 93 77 / 90 60 20 20 10 LA GRANGE - FAYETTE REGIONAL 76 89 77 92 79 / 90 60 30 30 20 SAN ANTONIO INTL AIRPORT 76 88 78 92 78 / 80 60 20 20 10 STINSON MUNI AIRPORT 76 88 78 93 78 / 80 60 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 11/17
Hazardous weather outlook, Sep 7, 7:57 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 757 PM CDT TUE SEP 7 2010 TXZ171>173-183>194-202>209-217>225-228-090100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 757 PM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT... REMNANTS OF FORMER TROPICAL STORM HERMINE TO AFFECT MOST OF THE I 35 CORRIDOR THIS EVENING AS OUTER BANDS FROM THE TROPICAL DEPRESSION MOVE NORTHWARD. ISOLATED TORNADOES ARE POSSIBLE AS THESE BANDS CONTINUE TO PULL TROPICAL MOISTURE FROM THE GULF IN COMBINATION WITH AN UNSTABLE ATMOSPHERE AND SMALL CIRCULATIONS WITHIN THE THESE BANDS OF SHOWERS AND THUNDERSTORMS. FLASH FLOODING OVER URBAN LOCATIONS AS WELL AS SMALL CREEKS AND RIVERS AND LOW CROSSING AREAS ARE THE BIGGEST CONCERNS FOR THE REST OF THIS EVENING. EXPECT TWO TO FOUR INCHES OF RAINFALL WITH ISOLATED HIGHER AMOUNTS WITHIN THE NEXT 10 TO 18 HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO CENTRAL TEXAS ON WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL POSSIBLE OVER SOME AREA. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM ANY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS ARE APPRECIATED...TONIGHT AND WEDNESDAY.
In the hours before
Local storm report, Sep 8, 12:39 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 2 S AUSTIN 30.27N 97.75W
09/08/2010 TRAVIS TX COUNTY OFFICIAL
NORTH LAMAR BETWEEN 9TH AND 12TH STREETS CLOSED DUE TO
HIGH WATER.
&&
MSLocal storm report, Sep 8, 12:51 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD FLORENCE 30.84N 97.79W
09/08/2010 WILLIAMSON TX EMERGENCY MNGR
SEVERAL HOMES BEING EVACUATED DUE TO HIGH WATER IN
FLORENCE. ADDITIONAL FLOODING WAS REPORTED IN JOLLYVILLE
AND LIBERTY HILL.
&&
MSLocal storm report, Sep 8, 12:57 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1257 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM FLASH FLOOD 2 NNW SCHERTZ 29.58N 98.27W
09/08/2010 GUADALUPE TX COCORAHS
RAINFALL NEAR 1.5 INCHES IN ONE HOUR CAUSING MINOR
STREET FLOODING
&&
EVENT NUMBER EWX1000482
SBSLocal storm report, Sep 8, 1:11 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM FLASH FLOOD 4 NNE GEORGETOWN 30.70N 97.67W
09/07/2010 WILLIAMSON TX EMERGENCY MNGR
GEORGETOWN AIRPORT ROAD CLOSED AT INDIAN MOUND DUE TO
HIGH WATER.
&&
MSLocal storm report, Sep 8, 1:21 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
121 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD DEVINE 29.15N 98.90W
09/08/2010 MEDINA TX LAW ENFORCEMENT
MULTIPLE ROADS BEING CLOSED NEAR DEVINE DUE TO HIGH
WATER.
&&
MSLocal storm report, Sep 8, 1:30 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD AUSTIN 30.31N 97.75W
09/08/2010 TRAVIS TX AMATEUR RADIO
MULTIPLE HIGH WATER RESCUES ONGOING ACROSS AUSTIN...CEDAR
PARK...AND JOLLYVILLE.
&&
MSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:07 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 7, 7:24 PM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Travis, Williamson | 3 hr |
| Sep 7, 7:28 PM CDT | Tornado Warning | EWX | Travis, Williamson | 32 min |
| Sep 7, 7:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 109 min |
| Sep 7, 8:01 PM CDT | Tornado Warning | EWX | Williamson | 14 min |
| Sep 7, 8:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| Sep 7, 8:55 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 9:33 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 5 hr |
| Sep 7, 10:00 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Wilson | 2 hr |
| Sep 7, 10:13 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis, Williamson | 3 hr |
| Sep 7, 10:54 PM CDT | River Flood Warning | EWX | Travis | 22 hr |
| Sep 7, 11:16 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 11:43 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 11:54 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 111 min |
| Sep 8, 12:09 AM CDT | River Flood Warning | EWX | Williamson | 9 hr |
| Sep 8, 12:23 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 8, 1:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 8 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 6 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Sep 8, 1:18 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 6 hr |
| Sep 8, 1:55 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Sep 8, 2:29 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 2 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Fayette | 18 hr |
| Sep 8, 3:07 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 8, 4:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more | 113 min |
| Sep 8, 4:23 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more | 112 min |
| Sep 8, 4:46 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 40 hr |
| Sep 8, 5:18 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 3 hr |
| Sep 8, 5:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lee | 117 min |
| Sep 8, 6:01 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more | 119 min |
| Sep 8, 6:32 AM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 2 hr |
| Sep 8, 7:15 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 2 hr |
| Sep 8, 8:00 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Hays and 3 more | 7 hr |
| Sep 8, 8:51 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more | 5 hr |
| Sep 8, 9:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| Sep 8, 10:16 AM CDT | River Flood Warning | EWX | Blanco | 10 hr |
| Sep 8, 10:40 AM CDT | River Flood Warning | EWX | Bexar | 5 hr |
| Sep 8, 11:33 AM CDT | River Flood Warning | EWX | Bexar | 21 hr |
| Sep 8, 11:55 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Sep 8, 1:26 PM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 8, 1:47 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 118 min |
| Sep 8, 3:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| Sep 8, 5:04 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more | 116 min |
| Sep 8, 5:36 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 114 min |
| Sep 8, 5:44 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 4 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 40 hr |
| Sep 8, 6:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 94 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.